Method of lines for parabolic stochastic functional partial differential equations

Maria Ziemlańska

Abstract

n/a
Author Maria Ziemlańska IM
Maria Ziemlańska ,,
- Institute of Mathematics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919
Issue year2014
Vol34
No2
Pages443-456
Keywords in Englishstochastic partial differential equations, stability of the method of lines, white noise, Volterra stochastic equations
DOIDOI:10.7494/OpMath.2014.34.2.443
URL http://dx.doi.org/10.7494/OpMath.2014.34.2.443
Languageen angielski
LicenseJournal (articles only); published final; ; with publication
Score (nominal)11
ScoreMinisterial score = 10.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 20-12-2017, ArticleFromJournal
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back